# SDR SWIA200515515

- Difficulty date: September 3, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 8,426 hours, 7,173 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1142
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,420 hours, 5,628 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN DEN, RECEIVED FLAPS FAIL CAUTION MESSAGE AT FLAPS 20 DEGREES.   INSTALLED SERVICEABLE FECU IAW MM 27-51-05.  OPERATIONAL CHECK GOOD.
